Qualification: 
Ph.D, MPhil, MSc
r_radhaiyer@cb.amrita.edu

Dr. Radha Iyer R. currently serves as Assistant Professor (SG) in the Department of Mathematics, School of Engineering, Coimbatore Campus. Her areas of research include Graph Theory.

Publications

Publication Type: Journal Article

Year of Publication Publication Type Title

2018

Journal Article

T. G. Jayasree and Dr. Radha Iyer R., “Results on the inverse domination number of some class of graphs”, International Journal of Mechanical Engineering and Technology, vol. 9, 995 vol., pp. 995-1004, 2018.[Abstract]


A set D of vertices in a graph G(V, E) is a dominating set of G, if every vertex of V not in D is adjacent to at least one vertex in D. Let D be a minimum dominating set of G. If V – D contains a dominating set say D’ is called an inverse dominating set with respect to D. The inverse domination number γ’(G) of G is the order of a smallest inverse dominating set of G. In this paper we establish inverse domination number for some families of graphs. © IAEME Publication.

More »»

2017

Journal Article

Va Anandkumar and Dr. Radha Iyer R., “On the hyper-zagreb index of some operations on graphs”, International Journal of Pure and Applied Mathematics, vol. 112, pp. 239-252, 2017.[Abstract]


Let G be any (molecular) graph. The hyper-Zagreb index of a graph was intro- duced and studied by G.H Shirdel and H.Rezapour[22]. In this paper some exact expressions for the hyper-Zagreb index of four graph operations(F-sums) of a graph are established. ©2017 Academic Publications, Ltd.

More »»

2016

Journal Article

Dr. Radha Iyer R. and Anandkumar, V., “Zagreb index of the Total graphs of Graphs”, Journal of Applied Sciences Research, vol. AENSI, pp. 59-64, 2016.[Abstract]


In this paper, exact expressions that give the first and the second Zagreb indices of the total graph of some standard graphs are obtained. Also for any simple graph G, Expressed the value for first and second Zagreb indices of total graph of G in terms of the first and second Zagreb indices of graph G, line graph of G and the size of G.

More »»

2012

Journal Article

Dr. Radha Iyer R., “The Total Minimal Dominating Graph, Advances in Domination Theory I”, Vishwa International Publications, 2012.

Faculty Research Interest: